# SDR UIEA2019121906108

- Difficulty date: December 19, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 85,412 hours, 20,216 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Sensor
- Part number: 285T01771
- Condition: Failed
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT EXHAUST FAN EICAS DISPLAYED MSG.  REMOVED AND REPLACED FWD SUPPLY/EXHAUST FAN CURRENT SENSOR IAW AMM 21-58-11. OPS CHECKED NORMAL.
